# SDR DXTA200500551

- Difficulty date: January 22, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N650QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605150
- Aircraft time: 3,835 hours, 3,005 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: UNK
- Part serial: NSN
- Condition: Chafed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, SELECTED GEAR DOWN, HEARD THE GEAR DEPLOY BUT GOT NO SAFE LIGHT INDICATION.  GEAR WARN C/B POPPED & RESET IT TO FIND 3 GREEN, LANDED NORMAL.  TROUBLESHOT FAULT WITH TEAM XL AND ISOLATED FAULT TO A CHAFED WIRE HARNESS IN THE LEFT WHEEL.  REPAIRED HARNESS AND THE OPERATIONAL CHECKS WERE GOOD IN ACCORDANCE WITH THE 560 XL MM 32-20-00.
